Umeå University's logo

umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Absolutely continuous copulas with prescribed support constructed by differential equations, with an application in toxicology
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0003-0504-6844
2022 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 51, no 19, p. 6601-6625Article in journal (Refereed) Published
Abstract [en]

A new method for constructing absolutely continuous two-dimensional copulas by differential equations is presented. The copulas are symmetric with respect to reflection in the opposite diagonal. The support of the copula density may be prescribed to arbitrary opposite symmetric hypographs of invertible functions, containing the diagonal. The method is applied to toxicological probit modeling, where new compatibility conditions for the probit parameters are derived.

Place, publisher, year, edition, pages
Taylor & Francis, 2022. Vol. 51, no 19, p. 6601-6625
Keywords [en]
Absolutely continuous copula, symmetry, differential equation, probit model
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-179046DOI: 10.1080/03610926.2020.1864825ISI: 000603892800001Scopus ID: 2-s2.0-85098506044OAI: oai:DiVA.org:umu-179046DiVA, id: diva2:1523788
Available from: 2021-01-29 Created: 2021-01-29 Last updated: 2023-03-23Bibliographically approved

Open Access in DiVA

fulltext(2940 kB)134 downloads
File information
File name FULLTEXT02.pdfFile size 2940 kBChecksum SHA-512
a8514e311d30e1ca766908d2360a4b3f3e37355d79467e13e8a47966d3467c908b61b79096b3f6add332e085d0206701bbc1e8ab05770bbdfdd299d2d7d3fec9
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records

Persson, Leif A.

Search in DiVA

By author/editor
Persson, Leif A.
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 238 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 240 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf